# SDR SWAA2014091532000

- Difficulty date: September 8, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 8,102 hours, 3,318 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BMS93CL7TYDSDT
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW FWD BULKHEAD CRACKED.  REPAIRED BULKHEAD IAW EA.
